Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 24, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 5, 2008, 6:11 AM CDT for Jefferson County, Walworth County, Waukesha County, Wisconsin. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 6:11 AM CDT (11:11 UTC)
- Expired
- Jun 5, 2008, 7:15 AM CDT
- In force
- 64 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Jefferson County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 5 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 6:20 AM CDT | HAIL 0.88 | 2 S Fort Atkinson, WI | IN THE VICINITY OF HACKBARTH ROAD ON THE SOUTH SIDE OF FORT ATKINSON. TIME IS ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:59 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 051111
SVRMKX
WIC055-127-133-051215-
/O.NEW.KMKX.SV.W.0024.080605T1111Z-080605T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
611 AM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
NORTHERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 715 AM CDT
* AT 606 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF FORT ATKINSON...OR NEAR MILTON...AND MOVING NORTHEAST
AT 47 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PALMYRA BY 625 AM CDT...
DOUSMAN BY 635 AM CDT...
NORTH PRAIRIE BY 640 AM CDT...
WALES AND DELAFIELD BY 645 AM CDT...
DOWNTOWN WAUKESHA BY 650 AM CDT...
PEWAUKEE AND SUSSEX BY 655 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4284 8830 4283 8831 4277 8877 4284 8878
4285 8889 4294 8902 4295 8901 4319 8853
4320 8807 4287 8807
TIME...MOT...LOC 1111Z 246DEG 41KT 4288 8884
$$
CRAVEN5 follow-up statements
000
WWUS53 KMKX 051120
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
619 AM CDT THU JUN 5 2008
WIC055-127-133-051215-
/O.CON.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
WAUKESHA WI-JEFFERSON WI-WALWORTH WI-
619 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHERN WALWORTH...SOUTHEASTERN JEFFERSON AND WAUKESHA
COUNTIES...
AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OCONOMOWOC TO FORT
ATKINSON TO 20 MILES SOUTHWEST OF WHITEWATER...MOVING NORTHEAST AT
48 MPH.
THE LARGEST HAIL POTENTIAL WILL BE OVER SOUTHERN JEFFERSON
AND WESTERN WAUKESHA COUNTIES.
SEVERE THUNDERSTORMS WILL BE NEAR...
MAPLETON...STONE BANK...ROME AND HEBRON BY 625 AM CDT...
NORTH LAKE...SULLIVAN AND OCONOMOWOC LAKE BY 630 AM CDT...
NORTH LAKE AND PALMYRA BY 635 AM CDT...
NWS SULLIVAN/MILWAUKEE BY 640 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4284 8830 4283 8831 4277 8877 4284 8878
4285 8889 4294 8902 4295 8901 4319 8853
4320 8807 4287 8807
TIME...MOT...LOC 1119Z 237DEG 41KT 4311 8850 4289 8879
4260 8887
$$
BORGHOFF000
WWUS53 KMKX 051131
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
631 AM CDT THU JUN 5 2008
WIC055-127-133-051215-
/O.CON.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
WAUKESHA WI-JEFFERSON WI-WALWORTH WI-
631 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHERN WALWORTH...EASTERN JEFFERSON AND WAUKESHA COUNTIES...
AT 629 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SUSSEX TO PALMYRA TO LA
GRANGE TO 14 MILES SOUTH OF LA GRANGE...MOVING EAST AT 59 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TROY CENTER...GENESEE...GENESEE DEPOT AND DOWNTOWN WAUKESHA BY 640
AM CDT...
WAUKESHA AIRPORT...MUKWONAGO AND BUTLER BY 645 AM CDT...
ELM GROVE BY 650 AM CDT...
NEW BERLIN BY 655 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4287 8807 4277 8877 4284 8878 4285 8882
4302 8887 4319 8853 4320 8807 4297 8807
4297 8808
TIME...MOT...LOC 1131Z 251DEG 51KT 4316 8819 4292 8850
4278 8860 4261 8858
$$
BORGHOFF000
WWUS53 KMKX 051151
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
649 AM CDT THU JUN 5 2008
WIC055-051159-
/O.CAN.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
JEFFERSON WI-
649 AM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON COUNTY IS
CANCELLED...
THE LINE OF SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE
PUSHED EAST...THEREFORE THE WARNING IS CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4287 8807 4277 8877 4283 8878 4284 8877
4284 8859 4285 8854 4319 8854 4320 8807
4297 8808
TIME...MOT...LOC 1149Z 249DEG 35KT 4322 8794 4298 8826
4284 8839 4264 8840
$$
WIC127-133-051215-
/O.CON.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
WAUKESHA WI-WALWORTH WI-
649 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHERN WALWORTH AND WAUKESHA COUNTIES...
AT 648 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MEQUON TO DOWNTOWN WAUKESHA TO EAST TROY TO LAKE
GENEVA...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MUKWONAGO BY 655 AM CDT...
ELM GROVE BY 700 AM CDT...
NEW BERLIN AND BIG BEND BY 705 AM CDT...
MUSKEGO BY 710 AM CDT...
THIS LINE OF STORMS SEEMS TO BE ON A WEAKENING TREND...THEREFORE A
WARNING FOR MILWAUKEE COUNTY IS NOT CURRENTLY ANTICIPATED. RESIDENTS
OF MILWAUKEE COUNTY CAN STILL EXPECT WIND GUSTS TO 45 OR 50 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4287 8807 4277 8877 4283 8878 4284 8877
4284 8859 4285 8854 4319 8854 4320 8807
4297 8808
TIME...MOT...LOC 1149Z 249DEG 35KT 4322 8794 4298 8826
4284 8839 4264 8840
$$
BORGHOFF000
WWUS53 KMKX 051205
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 AM CDT THU JUN 5 2008
WIC127-051215-
/O.CAN.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
WALWORTH WI-
705 AM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WALWORTH COUNTY IS
CANCELLED...
THE LINE OF SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE
PUSHED EAST...THEREFORE THE WARNING IS CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4287 8807 4284 8826 4286 8843 4302 8834
4319 8818 4320 8808 4317 8807 4297 8808
TIME...MOT...LOC 1205Z 255DEG 41KT 4311 8801 4287 8821
$$
WIC133-051215-
/O.CON.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
WAUKESHA WI-
705 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR EASTERN WAUKESHA COUNTY...
AT 701 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROOKFIELD TO MUKWONAGO...OR ALONG A LINE EXTENDING
FROM WAUWATOSA TO MUKWONAGO...MOVING EAST AT 48 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MUSKEGO BY 710 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4287 8807 4284 8826 4286 8843 4302 8834
4319 8818 4320 8808 4317 8807 4297 8808
TIME...MOT...LOC 1205Z 255DEG 41KT 4311 8801 4287 8821
$$
BORGHOFF000
WWUS53 KMKX 051210
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
709 AM CDT THU JUN 5 2008
WIC133-051219-
/O.EXP.KMKX.SV.W.0024.000000T0000Z-080605T1215Z/
WAUKESHA WI-
709 AM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUKESHA COUNTY WILL
EXPIRE AT 715 AM CDT...
THE LINE OF SEVERE THUNDERSTORMS HAS WEAKENED...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 715 AM. THERE IS
STILL THE POTENTIAL FOR WIND GUSTS AROUND 45 MPH AS THIS LINE
CONTINUES TO PUSH EAST.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4287 8807 4284 8826 4286 8843 4302 8834
4319 8818 4320 8808 4317 8807 4297 8808
TIME...MOT...LOC 1209Z 255DEG 41KT 4312 8795 4288 8815
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:57 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 5, 4:57 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
457 AM CDT THU JUN 5 2008
.SHORT TERM...850-700 MB WAA TRIGGERING CURRENT MCS OVER IA AND
WI WITH MUCAPE OF 1000-2000 J/KG BEING RELEASED. WET MICROBURSTS
AND ISOLD BRIEF TORNDOES ARE POSSIBLE WITH ANY EMBEDDED
SUPERCELLS.
OTHERWISE SHARP POLAR TROUGH OVER THE GREAT BASIN WILL MOVE INTO
THE HIGH PLAINS BY THIS EVENING WHILE STRONG LOW PRESSURE DEVELOPS
NWD INTO NRN NE AND TO WRN MN OR THE ERN DAKOTAS BY 12Z FRI. THE
WARM FRONT WILL MOVE NORTH THROUGH SRN WI LATE THIS AM...THEREBY
ENDING THE DENSE FOG OVER ERN WI. A LAKE BREEZE WILL DEVELOP BUT
REMAIN FAIRLY CLOSE TO THE LAKESHORE. EXPECT TEMPS TO WARM INTO
THE 80S WITH THE WARM FRONTAL PASSAGE INCLUDING SOME BREAKS IN
THE CLOUD COVER. CAPPING WILL THEN SET IN THROUGH TNT SO BELIEVE
MAJORITY OF NEW STORM DEVELOPMENT AND SEVERE POTENTIAL WILL REMAIN
TO THE NORTH AND WEST WHERE CAPPING WILL BE WEAKER AND ORGANIZED
LIFT WILL BE PRESENT. TEMPS TO REMAIN NEAR 70 TNT WITHIN A WARM
AND HUMID AIRMASS AND SOME WIND/MIXING.
BY FRI THE LOW WILL BE OCCLUDED AND LIFTING DUE NORTH INTO FAR WRN
ONTARIO CANADA. THE COLD FRONT LIFTS NWD WITH THE LOW BUT A SFC
TROUGH EXTENDING FROM THE LOW WILL SHIFT EWD THROUGH WI IN THE
AFTERNOON. IN ADDITION A VORTICITY MAXIMUM WITHIN FAST SWLY FLOW
ALOFT WILL APPROACH DURING THE AFTERNOON. THE OVERALL LIFT WITH
THE SFC TROUGH AND UPPER WAVE IS WEAK BUT CAPPING IS AS WELL SO
WENT WITH LIKELY POPS. MLCAPES OF 2000 J/KG OR GREATER AND 0-6 KM
BULK SHEAR OF 50-60 KTS WILL BE PRESENT SO WILL MENTION SEVERE
WORDING. SUPERCELLS AND/OR LINE SEGMENTS ARE EXPECTED.
&&
.AVIATION...
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 10 AM CDT THIS MORNING FOR WIZ052-059-
060-065-066-071-072.
LM...DENSE FOG ADVISORY UNTIL 10 AM CDT THIS MORNING FOR LMZ643>646.
&&
SHORT/LONG TERM...20
AVIATION/MARINE...09Hazardous weather outlook, Jun 4, 5:50 PM CDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 550 PM CDT WED JUN 4 2008 WIZ046-047-051-052-056>060-062>072-051200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 550 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A DENSE FOG ADVISORY IS IN EFFECT FOR MILWAUKEE...RACINE AND KENOSHA...OZAUKEE...SHEBOYGAN...WASHINGTON AND WAUKESHA COUNTIES. THERE IS A CHANCE OF THUNDERSTORMS...ESPECIALLY AFTER MIDNIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE DENSE FOG ADVISORY WILL REMAIN IN EFFECT UNTIL 8 AM. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY NIGHT...AND AGAIN SATURDAY NIGHT THROUGH MONDAY. SOME STORMS MAY BE SEVERE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION PROBABLY WILL NOT BE NEEDED TONIGHT. LMZ643>646-051200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 550 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A DENSE FOG ADVISORY IS IN EFFECT. THERE IS A CHANCE OF THUNDERSTORMS LATER TONIGHT. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE DENSE FOG ADVISORY WILL REMAIN IN EFFECT UNTIL 8 AM. INCREASING SOUTH WINDS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA FRIDAY THROUGH FRIDAY EVENING. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY NIGHT...AND AGAIN SATURDAY NIGHT THROUGH MONDAY. SOME STORMS MAY BE SEVERE FRIDAY AND FRIDAY NIGHT. DAVIS WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:20 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 25 min |
| Jun 5, 5:41 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 27 min |
| Jun 5, 5:54 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 51 min |
| Jun 5, 6:25 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 50 min |
| Jun 5, 6:27 AM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Iowa, Sauk | 3 hr |
| Jun 5, 6:36 AM CDT | Special Marine Warning | MKX | 114 min | |
| Jun 5, 7:42 AM CDT | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 4 hr |
| Jun 5, 8:09 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Walworth | 42 min |
| Jun 5, 8:11 AM CDT | Special Marine Warning | MKX | 94 min | |
| Jun 5, 6:55 PM CDT | River Flood Warning | MKX | Green, Rock | 14 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.